Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from head ache, i under went for major abdominal operations

my age is 50years my weight is 79 kgs,height is 150cm .iunder went 4 major abdominaloperations.presently iam suffering from sleep lessness, headache ,bodypains,inactiveness and depression
Thu, 7 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
's  Response
my age is 50years my weight is 79 kgs,height is 150cm .iunder went 4 major abdominaloperations.presently iam suffering from sleep lessness,headache,bodypains,inactiveness and depression

Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You need to give more details on what kind of surgeries you underwent. Are you having any physical health problems. Are you on any medication. Since you are suffering from these problems it would be wise to consult a Psychiatrist to deal with these feelings who will be able to help you best and provide valuable treatment.
I find this answer helpful
  User's Response
Dr. prashant baheti's  Response
hello
is u going through a any mental stress if yes then tell give details about stress.please monitor ur blood pressur.if any kind of stress then go through the counsaling.ur main problem is sleeplessness due to any stress.this sleeplessness result in bodyache and unfresh feeling.
thanks
  User's Response
hi
first of all consult your consultant doctor and take his advice,don't take unnecessary medication
  User's Response
hi
consult your treating doctor, take his advice,don't go for unnecessary medication
General & Family Physician Dr. Jitender Chauhan's  Response
hello, welcome to HCM. Your symptoms are most likely due to side effects of several pain killer drug you must have been taking during after surgery. Some anesthetic agents and pain killer drugs can cause these symptoms if not correctly administered. You should consult your doctor immediately who should be able to identify the drug and rectify the symptoms. Wish you good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m 3 weeks late on my period I ve done 2 pregnancy tests both have been negative and I m suffering with the worst lower abdominal pains, have no energy suffering with bad headaches and feel as if I need to nap in the day otherwise I m knackered by 5 o clock? What could this be .....

doctor1 MD

My husband says it feels like his eyes are going to pop out and he has a head ache and has been suffering from anxiety. He has dealt with it for 1 year, anxiety that is. He took klonopin .5mg for about 8or 9weeks and is currently trying to get off. But before this bout of anxiety, he didn t have much of an issue with it for about 16 years. His first bout was caused by a major car accident where he was thrown out of a parked car onto a highway and had hit his head really hard. I guess my whole question is, should I be concerned that he has a brain tumor or something because anxiety medication isn t changing anything. His current Dr. Can t seem to get past the anxiety and he doesn t seem to listen anymore. Hasn t had a ct scan in 17 years

doctor1 MD

My name is vinitha iam 21 yrs old women iam suffering from severe head ache many times a day ...pain above my eyes and in middle head i could nt concentrate my studies... sometimes dizziness too...pls help me wat to do ...wat is my problem

Recent questions on  Migraine

doctor1 MD

my daughter have migraine problem,she always complain about headache, from last 4 month her right eye ball have redness which is not going we have shown to dr. also they prescribe so many different eye drops including mild steroid also but redness is still there.

doctor1 MD

Hello, I am having trouble with...I get headaches from the seasonal allergies, the one thing I ve found that prevents those headaches from going into migraines is Excedrin migraine. I have Mitral valve prolapse & cannot take decongestants. I have taken the Excedrin for years with great success. Last summer I began taking magnesium and I starting breaking out in hives. I stopped the mag. & started it again, every now & then I still break out. I stopped the mag. again. I m concerned about the Excedrin but feel I have no other option. Can I all of a sudden have an allergy to Excedrin after all these years? Also, how long does it take for the magnesium to be out of my body?

doctor1 MD

hi im 29 after suffering a miscarriage i started to experience what felt like severe fatigue tested bloods slightly under the norm range for Vitamin b12 def so now have the 12 weekely jabs. i then had what doc said was a migraine aura could not see out of left eye this lasted 6 hours and returned back to norm however still had partial vision seemed blurred spoke to doc who recommended a sight test which came back norm. then after the aura i have been having on and off episodes where my i feel light headed, left side of body feels numb and heavy and and also the side of my mouth which at times i have slurred speech, i have had MRI which revealed nothing on migraine/tumours or lesions just a Tornwald cyst in my nose which they say has nothing to do with symptoms. both my mother and gran have MS and this was ruled out from MRI. consulant can not find anything wrong so is suggesting i have Hemiplegic Migraine and has prescribed Topiramate my doc does not think that migraine is the cause but has gave me tablets anyway. this is all happening once a week roughly i have bad days and good days no headache is ever present. doc says i have GAD now but i suppose anyone would if they didn t know what was wrong with them and feeling unable to function normally for a year do you think i should see a ENT cons? could it be caused from the cyst i do suffer with sinus problems and currently have Eustachian ear dysfuntion which drives me crazy!

doctor1 MD

I got my first depo shot on feb 13, 2014..n Missed my second shot in may 18,2014 still havent went to get it cause it makes my bones ache. Here it is june 4th and ive been bleeding since ive got my first shot Now its Brown discharge somedays, my period goes off and then come back on every other day.. Ive been nauseated, stomach cramping, vomiting and migraine headaches,lower back pain, etc... Im starting to wonder am I pregnant...took a hpt bout 6 days ago, its was Negative...what do you think of my situation..I just gave birth to a baby boy Nov of 2013...and ive been having unprotected sex before I got on the depo shot and stil is now..

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some nausea and ear pain or hot sensation around ears and floaters that make it hard to read or write .and...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...